RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 723–732 (Mi mz9558)  

Order of approximation of functions of the class $Z_2(E^n)$ by linear positive convolution operators

A. I. Kamzolov

M. V. Lomonosov Moscow State University

Abstract: An estimate is obtained of the order of approximation of functions of the class $Z_2(E^n)$ by linear positive convolution operators specified by a class of nonnegative functions whose Fourier transforms have support concentrated in a closed region of $n$-dimensional Euclidean space.

Full text: PDF file (796 kB)

English version:
Mathematical Notes, 1970, 7:6, 435–440

Bibliographic databases:

UDC: 517.5
Received: 18.06.1969

Citation: A. I. Kamzolov, “Order of approximation of functions of the class $Z_2(E^n)$ by linear positive convolution operators”, Mat. Zametki, 7:6 (1970), 723–732; Math. Notes, 7:6 (1970), 435–440

Citation in format AMSBIB
\Bibitem{Kam70}
\by A.~I.~Kamzolov
\paper Order of approximation of functions of the class $Z_2(E^n)$ by linear positive convolution operators
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 723--732
\mathnet{http://mi.mathnet.ru/mz9558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264295}
\zmath{https://zbmath.org/?q=an:0207.06603|0194.36902}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 435--440
\crossref{https://doi.org/10.1007/BF01093602}


Linking options:
  • http://mi.mathnet.ru/eng/mz9558
  • http://mi.mathnet.ru/eng/mz/v7/i6/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020